eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Ringing in the ears (Tinnitus) when you have Hypertension?

Summary: Ringing in the ears is found among people with Hypertension, especially people who are female, 60+ old, also have High blood cholesterol, and take medication Lisinopril.

We study 1,042 people who have Ringing in the ears (Tinnitus) and Hypertension from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Hypertension and Ringing in the ears >>>

 

 

 

 

Hypertension

Hypertension (high blood pressure) can be treated by Lisinopril, Hydrochlorothiazide, Atenolol, Amlodipine Besylate, Diovan, Norvasc. (latest reports from 351,512 Hypertension patients)

Ringing in the ears

Ringing in the ears (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 19,923 Ringing in the ears patients)

On Dec, 29, 2014: 1,040 people who have hypertension and Ringing In The Ears are studied.

Trend of Ringing in the ears in hypertension reports

Gender of people who have hypertension and experienced Ringing in the ears * :

FemaleMale
Ringing in the ears57.75%42.25%

Age of people who have hypertension and experienced Ringing in the ears * :

0-12-910-1920-2930-3940-4950-5960+
Ringing in the ears0.00%0.00%0.00%0.44%1.06%11.21%23.04%64.25%

Severity of the symptom * :

leastmoderateseveremost severe
Ringing in the ears4.35%53.62%39.13%2.90%

Top co-existing conditions for these people * :

  1. Blood cholesterol increased (114 people, 10.96%)
  2. Depression (94 people, 9.04%)
  3. Diabetes mellitus (90 people, 8.65%)
  4. High blood pressure (90 people, 8.65%)
  5. Gastrooesophageal reflux disease (70 people, 6.73%)
  6. Pain (69 people, 6.63%)
  7. Osteoporosis (68 people, 6.54%)
  8. Anxiety (59 people, 5.67%)
  9. Blood pressure increased (52 people, 5.00%)
  10. Hypothyroidism (49 people, 4.71%)

Most common drugs used by these people * :

  1. Lisinopril (172 people, 16.54%)
  2. Hydrochlorothiazide (161 people, 15.48%)
  3. Aspirin (151 people, 14.52%)
  4. Lipitor (140 people, 13.46%)
  5. Toprol-xl (116 people, 11.15%)
  6. Norvasc (111 people, 10.67%)
  7. Diovan (103 people, 9.90%)
  8. Simvastatin (97 people, 9.33%)
  9. Amlodipine (90 people, 8.65%)
  10. Xanax (85 people, 8.17%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Hypertension and Ringing In The Ears?

You are not alone! Join a mobile support group:
- support group for people who have Ringing In The Ears and Hypertension
- support group for people who have Hypertension
- support group for people who have Ringing In The Ears

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Hypertension, Ringing in the ears

You may be interested at these reviews (Write a review):

  • Terrible excessive sweating from hydrochlorothiazide
    I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
  • Avapro back pain and other symptoms along the way.
    Been taking avapro for last 6 years and every now and then a weird symptom surfaces.
    In the begining it was tiredness no energy, then it was several near misses on the hiway because the drug interfered wih my brain/ vision, then unexplained bruising, mental fog,severe thirst,dry cough,not very good bp control, slows urination, and when my dosage was upped I now have middle back pain and front rightside pain ...not diagnosed yet but i feel my gallbladder is acting up.
  • Avoid lisinopril or any ace inhibitor
    This was the only drug I was taking other than low-dose aspirin 3x/week.
    Within 2 days I began coughing, as though something was deep in my lungs; became long severe coughing fits than threw out my back, sore all over. Then began runny nose, exhaustion, occasional mild chest pain. Not connecting the dots, after a month of this I returned to my dr., who prescribed an antibiotic and inhaler, saying I had asthma! After a week starting feeling worse, sore throat and sore lungs from coughing, in bed from exhaustion.
    After reading on-line about identical symptoms from LISINOPRIL, I immediately stopped it; now, 2 weeks later I am beginning to feel better -- cough much better. I am hoping I will be one of the lucky ones who does not have the cough continue. By the way, this drug reduced my bp from 140/100 to 110/80 BUT I'd rather have high bp than take this poison.
    Now I learn than many deaths have resulted from use of Lisinopril. Had this drug caused my death, no one would know my story as I have no relatives to tell it; am assuming many unreported have died and of course are not able to go on-line and tell their story post-death!
    All I can do is ask WHY is this drug allowed to be sold -- even stranger, in my case the drugstore is giving this poison away at no charge -- a first; but WHY?
  • Garcinia and high blood pressure
    I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
  • Bloody semen after taking amlodipine besylate
    Was started on Amlodipine Besylate 11-13-14. Now -not quite three weeks later- I have bloody semen (Hematospermia)ranging from light pink to dark red. It was fine, and normal before. I feel it is the medication causing this.

More reviews for: Hypertension, Ringing in the ears

Comments from related studies:

  • From this study (2 months ago):

  • Constant ringing in both ears.

    Reply

  • From this study (2 months ago):

  • I have no ear wax. My ears stop producing wax 4 years ago after a bad case of itching, and after using prescription ear drops and going to the doctor biweekly for a month to let doctor squirt a puff of powder in each ear. After all of this no more ear wax, and I woke up with left ear stopped up, and tinnitus one morning, and have had tinnitus every since, but 7 months ago the doctor removed a large ball of hard wax.

    Reply

  • From this study (3 months ago):

  • hypertension difficult to control; toprol augmented with losartan then nifedipine added 1 month ago. BP is down, but tinnitus comes and goes, mostly in left ear.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.